# SDR SIMA2019100715008

- Difficulty date: September 15, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 7,497 hours, 5,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY LIGHT STRIP DAMAGED.  REMOVED AND REPLACED THE RT FWD EMERGENCY LIGHT STRIP IAW AMM 33-50-21.
